# SDR CALA2013101692099

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 64,656 hours, 7,483 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Lever
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S O2 MASK DOOR INOPERATIVE.  REPAIRED CAPT'S RESET LEVER ON O2 BOX LEAK & OPERATIONS CHECKED OKAY.
